Depression (PH related) - AnabolicMinds.com

Depression (PH related)

  1. New Member
    canadaguy's Avatar
    Join Date
    Jun 2003
    Age
    33
    Posts
    68
    Rep Power
    172

    Reputation

    Depression (PH related)


    I've been on an 8 week cycle of Super One+ (8sq x 2, 4-cyp and nor inj.). I will be wrapping up my cycle in a week or two. The last week depression has hit me rather hard. I've done a few other cycles and have never got depressed. I was wondering if there was anyone out there who could help me with this; I don't know if I should get on some kind of medication or just let this ride through. I have to say that it's pretty bad; just getting motivated to do work is exhausting and sometimes impossible. Any and all thoughts are welcome...Thanx.

  2. New Member
    LYFORD's Avatar
    Join Date
    Jul 2003
    Age
    42
    Posts
    19
    Rep Power
    146

    Reputation

    Well these supps could help SAMe,5HTP,L-Tyrosine,also if your not taking one a good multi maybe your just laking in good minerals.
    Lyford
  3. New Member
    canadaguy's Avatar
    Join Date
    Jun 2003
    Age
    33
    Posts
    68
    Rep Power
    172

    Reputation

    Thanx for the input bro., I am running a multi. as well as flax and vit. b complex as usual. I'll look into the l-tyrosine, I've also heard good things about tranquili-g (although to my knowledge it somewhat of a GHB precursor or something...)but it's not something I'd like to spend that much cash on. Cheerz
    •   
       

  4. New Member
    wikked1's Avatar
    Join Date
    Jun 2003
    Posts
    77
    Rep Power
    176

    Reputation

    Depression is a $hitty state of mind....and only you know how deep this depression is going....if it's bothering you then by all means ask your Dr. for an antidepressant (they aren't the "speed" they once were) and he shouldn't hesitate to call them in for you.....but it depends on your depression state too....anything trigger it? Bottom line don't wait until you feel helpless,to do something about the way you feel....this is the scary part of gear for me....the emotional mindset and the mood swings people describe make me wary.
  5. New Member
    Wreck's Avatar
    Join Date
    Mar 2003
    Age
    46
    Posts
    25
    Rep Power
    153

    Reputation

    Bump what wikked1 said.

    But if it were me, and you've only got a week or two left, I'd go ahead and ride it out. You're aware of the cause of it, so just be assured its temporary and you'll be back to your old self in a few more weeks.
  6. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,612
    Rep Power
    1452

    Reputation

    Originally posted by Wreck
    Bump what wikked1 said.

    But if it were me, and you've only got a week or two left, I'd go ahead and ride it out. You're aware of the cause of it, so just be assured its temporary and you'll be back to your old self in a few more weeks.
    I would probably do the same thing, although "depression" has never been a problem of mine. Lethargy, yes, but not depression.

    What other supps are you on? Is this a typical lethargy problem that is the root cause, do you think?
  7. New Member
    canadaguy's Avatar
    Join Date
    Jun 2003
    Age
    33
    Posts
    68
    Rep Power
    172

    Reputation

    I'm taking:
    super One
    4-cyp
    nor inj
    flax
    multi
    vit. b complex
    and of course protein.
    I can't realy tell if it's lethargy related, although I'm very, very prone to getting lethargic on 1-test....it seems to be the only draw back for me. Like I said earlier; I've never had this problem before and I've been on higher doses. I'm going to ride it out unless it because too unbarable in the next couple days, then I'll have to look into adding something to my supp's. Thanx for the replies bros.
  8. Advanced Member
    maggmaster's Avatar
    Join Date
    Jan 2003
    Posts
    703
    Rep Power
    494

    Reputation

    high estro levels can f with your mood man, try an anti e
  9. Advanced Member
    julius kelp's Avatar
    Stats
    6'4"  208 lbs.
    Join Date
    May 2003
    Posts
    762
    Rep Power
    520

    Reputation

    yeah, i've experienced some depresion in the latter weeks of 1-t cycle. or that's how i perceived it. just got real unmotivated. i thought it was just me. maybe it is a factor.
  10. Advanced Member
    maggmaster's Avatar
    Join Date
    Jan 2003
    Posts
    703
    Rep Power
    494

    Reputation

    1-t only? Theres no estro there that could be the LACK of estrogen since there is no test in your system there is no aromatose and you have no estrogen.
    Essentially any change in hormone balance can mess with your mind.
    Most serial killers are either extremely hyper or extremely hypo test :-)
  

  
 

Similar Forum Threads

  1. Replies: 0
    Last Post: 11-27-2012, 05:58 PM
  2. Sexual sides related PH questions.
    By imjuschillin in forum Cycle Info
    Replies: 3
    Last Post: 07-31-2010, 01:04 AM
  3. Replies: 28
    Last Post: 06-24-2010, 02:20 AM
  4. Kind of a steroid/PH related question...
    By bigrobbierob in forum Anabolics
    Replies: 3
    Last Post: 11-25-2008, 08:48 PM
  5. nolvadex for non ph related gyno?
    By Irongame in forum Anabolics
    Replies: 15
    Last Post: 05-29-2003, 08:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in